# SDR B65A106130

- Difficulty date: September 21, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,771 hours
- Engine: Allsn 250C28
- Engine time: 4,655 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Meter
- Part number: G55567
- Part serial: 331
- Condition: Unserviceable
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TORQUE KEEPS FLUCTUATING.
